POZ Community Forums

Meds, Mind, Body & Benefits => Questions About Treatment & Side Effects => Topic started by: jboy on August 02, 2018, 01:22:27 am

Title: Triumeq Scared To Take It
Post by: jboy on August 02, 2018, 01:22:27 am
hi everyone,

so I have been given triumeq yesterday from the hospital, I have been on genvoya for over a year, since starting the genvoya my heart rate has increased and I have been having a lot of anxiety, also bad muscle pain, when my heart flies up my muscles in my arms and legs get sore, mostly my left arm has been effected. but I have read alot and don't know what to believe about triumeq and its similarities to atripla, I took my genvoya last night because I was too petrified to take the triumeq, atripla is what set this off this anxiety in the first place, I didnt take it for very long, I was burning up, feeling dizzy and lightheaded, couldn't breathe properly, then trying to sleep with the constant anxiety attacks was horrendous, I mean I was on eviplera, which wasn't so bad for me, but the crippling migraines and slight anxiety was what made me come off them and onto genvoya, I am really scared once I take this triumeq its going to have the same effects as atripla, the thing I don't understand is the ingredients are completely different, so I don't know how it can be like atripla. if anyone else also has had the same atripla and triumeq and could tell me if they faced the same problem on triumeq as they had on atripla, I would appreciate it. I don't want to start taking them until I know. to have that feeling I had on atripla was horrendous. I don't even like strong pain killers because I don't like that doped up feeling. I am currently on nothing for my anxiety, as they refuse to give me anything in the UK. even though I don't understand why. I would rather be on something else if triumeq has the same side effects as atripla. I hope people get back to me soon.
Title: Re: Triumeq Scared To Take It
Post by: Jim Allen on August 02, 2018, 02:27:46 am
Hiya

Look firstly sorry to hear about the anxiety and you should be going back to the GP and being referred for support & if needed medication.

If you are having no joy or support at all with your current GP then, as challenging as it is you need to find a new GP for your long term benefit of care.   In the meantime you could also talk to someone about your anxiety https://www.tht.org.uk/our-services/online-services/online-counselling-people-living-hiv 

Atripla not sure why you started on this to begin with but you did and it did not work out. Now it works for some, but not everyone and, its not a first line choice for a reason.

With regards to the Triumeq it sounds like you have worked up some fears on this before starting, i would nowhere near be putting it at the same level as Atripla at all. Its true Dolutegravir in Triumeq is not everyone's cup of tea but the same can be said for most drugs.

Personally taking it in the morning on an empty stomach works best for me.
All the best

Jim
Title: Re: Triumeq Scared To Take It
Post by: Chevytexas on August 08, 2018, 09:37:20 pm
As I was prescribed Triumeq for the convenience of one a day (I'm a forgetful senior lol), I read varying opinions about comfort: eat, dont eat; before bed, wild dreams during sleep. I take mine with my evening meal, no wild dreams, easy sleep. You get a "fatigue" day about once a month, mild sour stomach but gone by suppertime. Just be sure to separate megavitamins or minerals from dose by about 2-6 hours. Otherwise, no "brittle" feeling, maybe an afternoon nap every now and then. After a year, I recommend it, "undetectable" results. Cheers
Title: Re: Triumeq Scared To Take It
Post by: rocky48 on August 28, 2018, 06:49:16 pm
I have been on Triumeq for a couple years with no side effects. Find  better then Atripla.
Title: Re: Triumeq Scared To Take It
Post by: Tonny2 on August 28, 2018, 08:32:07 pm


    ojo.     @jboy... hello. In order for you to know if you are going to have a side effect to triumeq, you need to start taking it, we all react differently to the meds....I know so many people who took and are taking atripla without no side effects, I know others, taking triumeq and doing pretty well...so, I invite you to try it with an open mind, thinking that everything is going to be fine. There are people who read the pissible side effects and may cause and they start feeling them without even taking the pill...best of luck and plz, keep us posted...hugs.                      ojo
Title: Re: Triumeq Scared To Take It
Post by: multifan on October 12, 2018, 05:35:38 am
When I started Triumeq I was sleeping trouble, nightmares and initially hair loss. It passed after two months.
Title: Re: Triumeq Scared To Take It
Post by: Jim Allen on October 12, 2018, 07:56:46 am
Hi Multifan,

Welcome to the forum, glad to hear your sleeping issue settled.

As a new member to the forum when your next on the forum if you could open an introduction thread in the "Just tested positive" section and introduce yourself to the other forum members, it would be appreciated. Thanks.

Jim